Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By iloerose
Plz Read second time with sub w/d. with adress to last blog i did
  1. #1
    ThePistol is offline Banned
    Join Date
    Nov 2010
    Posts
    33

    Default Plz Read second time with sub w/d. with adress to last blog i did

    https://www.drugs.com/forum/featured...awl-57303.html


    Ok that was the first time i got off that nasty ish 4years ago

    I was stupid enough to get back on the sub a year later knowing i would eventully have to stop it, i always knew they'd b a reason.
    here i am sober as a mother..... kinda......I been one sub for 3
    years.

    Only this time i went lower than before..I ..I'V'd it.
    But this time isnt too bad i jus dont understand

    i got gotta stretch a lot and have no desire or enery/will to do nething.after day three of them symptons.I got on klonopins.And they have really hekp with the enery and will and depression.But i am still not happy.
    i jus wanted to make a blog so i can come back to thing and reay what iv wrote. and pray to god it doesnt happen again..I will update this.......

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    My advice right now? GET OFF THE KLONIPIN. The klonipin is a benzodiazapine. You think SUB is he!! to get off try getting of the k-pins long term. Benzo w/d makes >>>>>> w/d look like a cake walk. I would suggest instead: L-tyorsine with b-6, b-12. A good multi-vitamin, a good diet and plenty of exercise the malaise will wear off, particularly if you exercise, but trading sub for k-pin? Def. not a good idea.

    What mg. sub are you on?

    Peace,

    Iloerose
    ARTIST658 likes this.

  3. #3
    ThePistol is offline Banned
    Join Date
    Nov 2010
    Posts
    33

    Default

    I was on 8 mg a day.. I'm good I don't get addicted to anything but freaking subs. Believe me or not. But I'm out of the k's neways... I'm on day ten. I started the k's on day three bout 7 a day for 5 days.. They help some. Tooling nothing else since then.. I did jus get a DUI for taking k's and seroquel. That sucks. I tell you that so who ever reads this do not mix them n drive. Cause u can't.

    Iv got little energy, legs and bones ache like a mother.but define manageable. Writing this now I'm freaking stretching my legs. I'm sneezing 3 to 5 in a row. And sleep Is near impossible. Unless u ain't tryin to fall asleep and you do.

  4. #4
    ThePistol is offline Banned
    Join Date
    Nov 2010
    Posts
    33

    Default

    Oh and I went cold turkey like last time screw the tapering... It's gonna hurt either way.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22